REAL

Kimmerle conjecture for the Held and O'Nan sporadic simple groups

Bódi, Viktor and Konovalov, A. B. and Grishkov, A. N. (2009) Kimmerle conjecture for the Held and O'Nan sporadic simple groups. MATHEMATICA JAPONICA, 69 (3). pp. 233-241. ISSN 0025-5513

[img]
Preview
Text
1174376.pdf

Download (148Kb) | Preview

Abstract

Using the Luthar--Passi method, we investigate the Zassenhaus and Kimmerle conjectures for normalized unit groups of integral group rings of the Held and O'Nan sporadic simple groups. We confirm the Kimmerle conjecture for the Held simple group and also derive for both groups some extra information relevant to the classical Zassenhaus conjecture.

Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Q Science / természettudomány > QA Mathematics / matematika > QA72 Algebra / algebra
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 05 Aug 2013 14:00
Last Modified: 05 Aug 2013 14:00
URI: http://real.mtak.hu/id/eprint/6164

Actions (login required)

View Item View Item